Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Swollen joints and scrotum - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   i
Doctor :  
ow canihelp you?
User :   my friend is having a probelm and we dont know what it is
Doctor :  
Doctor :  
tell me his conceern?
User :   his hands arems and feet are swelling
User :   they are red they hurt really bad
Doctor :  
Ok, since how amny days?
Doctor :  
Does he have fever?
User :   and his genitals as well the swelling there went down
Doctor :  
what about pain?
User :   four days
Doctor :  
User :   yes he had a fever yesterday
User :   the pain is bad
Doctor :  
Whats his age and gender?
User :   male 16
Doctor :  
User :   they are swelled so bad he cant make a fist
User :   and his feet
User :   toes
User :   and arms
User :   and his outer left thigh
Doctor :  
Is there any swelling of big joints like knee, elbow
User :   nope
Doctor :  
I sther any dicharge?
User :   where
Doctor :  
Any skin lesion and fever?
User :   fever yesterday
User :   and no
Doctor :  
From the srotum?
User :   nope
Doctor :  
Doctor :  
Did he experince this symptoms before anytime
User :   dhe went to the dr and they said he had gonniria or clamidia but why is he sweeling

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor